Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Depression: 21st Century Solutions + The Dark Side of Wheat

Abstract Title:

Drug-induced acute autoimmune hepatitis during combination therapy with atorvastatin and ezetimibe.

Abstract Source:

Ann Clin Biochem. 2005 Sep ;42(Pt 5):402-4. PMID: 16168199

Abstract Author(s):

Charles van Heyningen

Article Affiliation:

Clinical Laboratories, University Hospital Aintree, Lower Lane, Liverpool L9 7AL, UK. charles.vanheyningen@aht.nwest.nhs.uk

Abstract:

A case is presented of a patient who developed acute hepatitis during cholesterol-lowering treatment with atorvastatin and ezetimibe. Further investigations reveal a probable drug-induced autoimmune hepatitis, and ezetimibe is considered to be the most likely causal agent. This case is the first report of an autoimmune hepatitis associated with ezetimibe therapy.

Study Type : Human: Case Report

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Depression: 21st Century Solutions + The Dark Side of Wheat

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.